It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-22-2010, 01:35 PM   #1
Senior Member
(female)
 
Join Date: Mar 2006
Location: usa
Posts: 298
ginger3130 HB Userginger3130 HB User
Metformin depression?

Since I have been trying out Metformin, I have noticed that I tend to urinate a lot after taking it - which I hate.

But the real problem I am having with Metformin is that it seems to be making me depressed. Why is this?

Isn't it bad enough that it gives me terrible gas and diahrrea?! But it also makes me tired and depressed?

Anyone else notice this? Is this a side effect?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Metformin for PCOS (without diabetes)? partlycloudy Polycystic Ovary Syndrome (PCOS) 8 06-10-2010 06:47 AM
Metformin Help chris02 Polycystic Ovary Syndrome (PCOS) 8 06-17-2009 12:15 PM
does metformin help depression in pcos women? shellshell82 Polycystic Ovary Syndrome (PCOS) 1 06-01-2007 03:20 PM
Q's about metformin sheilahazalia Polycystic Ovary Syndrome (PCOS) 6 05-07-2007 12:11 PM
metformin~ only for getting preg? mamma-of1 Polycystic Ovary Syndrome (PCOS) 3 03-31-2007 10:59 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!